# SDR ASOA05301

- Difficulty date: March 10, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Engine: Pwa PW127
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FAIL SAFE FRAME SEGMENT IN THE AFT AVIONICS COMPARTMENT AT FR46, STRINGER 19L AND 19R WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FAIL SAFE FRAME SEGMENT IN THE AFT AVIONICS COMPARTMENT AT FR 46, STRINGER 19L AND L19R IAW SRM.  (K)
